# SDR DALA2022121308068

- Difficulty date: December 11, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 12,191 hours, 1,425 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Unknown
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 3R DOOR UNABLE TO DISARM. CORRECTIVE ACTION: T/S 3R DOOR PER A330 TSM 30-46-00 AND ALL RESISTANCE VALVUES CHKS OK AT THIS TIME. NO FAULT PRESENT. (2533715)
